ARPN Journal of Science and Technology Logo

ARPN Journal of Science and Technology >> Volume 7, Issue 1, January 2017

ARPN Journal of Science and Technology


An Epidemic Model with an Asymptotically Homogeneous Transmission Function

Full Text Pdf Pdf
Author Harsha Mehta, Bijendra Singh, Neetu Trivedi
ISSN 2225-7217
On Pages 396-401
Volume No. 3
Issue No. 4
Issue Date May 01, 2013
Publishing Date May 01, 2013
Keywords Epidemiology, stability, Biological equilibrium, Infectious diseases.



Abstract

The rate of incidence plays an important role in epidemic model. In this context, an epidemic model with an asymptotically homogeneous transmission function was analyzed by Pathak et.al. [11]. They assumed that the entire interaction population becomes infectious. However, it is a little bit away from reality. In this paper, this assumption is modified by taking a part of this population as infected by introducing a new control parameter ?. We have carried out the global qualitative analysis of an SIR epidemic model. By numerical simulation, it has been observed that increasing value of ? increase I^* where as S^* and R^* decrease. The model is mathematically more general and is in full agreement with that of Pathak et.al.[11].


Back
Seperator
    Journal of Computing | Journal of Systems and Software     
Copyrights
2013 ARPN Publishers